# SDR DALA2019020530762

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,630 hours, 36,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 681, L/P 0929436) CABIN B.S. 1160 STRGR 17 LT. MAIN FRAME WEB HAS EXFOLIATED CORROSION - MARKED - DOT 064 - CP53-241-02I. CUT OUT DAMAGED SECTION OF FRAME, DIM 1.9" X .650" AND REPAIRED FRAME SECTION ALL IAW DELTA ER/A 574804-14 REV ORIGINAL.
